# SDR SWAA2015011935831

- Difficulty date: January 8, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 35,850 hours, 20,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESS DECK WEB CRACKED AT BS 663, BETWEEN LBL 31.83 TO LBL 40.00.  REPAIRED WEB IAW SRM.  .
